MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS DELIVERY SET; CPBP HEAT EXCHANGER
Model Number 5ND3102
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to quest medical by (b)(6) hospital of an alleged disposable leak during a case.It was confirmed that there were no patient complications.
 
Additional Manufacturer Narrative
Quest has not yet recieved the suspect device.Once recieved, quest will begin its investigation.A supplemental report will be filed at the conclusion of the investigation.
 
Additional Manufacturer Narrative
Quest has not received this device for investigation.Device history records were reviewed for the lot number provided and inspection shows that no specific manufacturing yield issues were reported similar to this complaint condition.Root cause of this complaint condition was unable to be confirmed; however, the cause was inferred to be related to a loos connection, possibly from the luer not being screwed tightly.Quest will continue to monitor complaint trends for this complaint condition.Quest has completed its investigation of this complaint.
 
Event or Problem Description
It was reported to quest medical by upmc shadyside hospital of an alleged disposable leak during a case.It was confirmed that there were no patient complications.

Brand Name
MPS DELIVERY SET
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key14553150
Report Number1649914-2022-00010
Device Sequence Number4943258
Product Code DTR
UDI-Device Identifier00634624530348
UDI-Public00634624530348
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2025
Device Model Number5ND3102
Device Lot Number65415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown